By Topic

Statistical Properties of Random Digital Sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Booth, T.L. ; IEEE

Abstract—Recent studies have shown that many noise processes in sequential networks can be described as a multinomial process, a Markov process, or a linearly dependent process. This paper extends the results of those studies to show how the statistics of any sequence selected from processes of this type can be calculated.

Published in:

Computers, IEEE Transactions on  (Volume:C-17 ,  Issue: 5 )